# SDR AALA202402082275

- Difficulty date: January 16, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311230120105
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED DOOR STOP #1 INTERCOSTAL FITTING AT FR 16 AND S23R. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
